# SDR PCAA0103024

- Difficulty date: March 30, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 240,001 hours, 26,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM- DURING ROUTING MAINTENANCE VISIT, SEVERAL EMERGENCY PATHWAY LIGHTS FOUND INOPERATIVE.  BROKEN WIRES UNDER FLOOR REPAIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
